Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Can pink amoxcillin suspension cause blood in stools and loose motions ?

my child was diagnosed with an ear infection and was given the pink amoxcillin suspension. After taking the first 2 doses, she has started to have a running bowel with red stuff that looks like clotted blood . I want to know if this red stuff is blood and if we should rush to a doctor
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Dear Anon,

I understand that this question pertains to your child. Amoxycillin can produce loose stools, but it does not cause clots of blood to be passed in the stool. You should get the stool tested, and if there is blood found there, you should take the baby to a doctor. However, it seems extremely unlikely that amoxycillin caused the problem.

Dr Taher
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor